Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 8, 2012, 6:17 PM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey; Sussex County, Delaware. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2012, 6:17 PM EDT (22:17 UTC)
- Expired
- Sep 8, 2012, 7:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 35 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 6:30 PM EDT | MARINE TSTM WIND 48 | Bivalve, NJ | |
| Sep 8, 6:36 PM EDT | MARINE TSTM WIND 43 | Lewes, DE | |
| Sep 8, 6:38 PM EDT | MARINE TSTM WIND 43 | Lewes, DE | |
| Sep 8, 6:45 PM EDT | MARINE TSTM WIND 49 | Cape May Nos Buoy, NJ | CAPE MAY FERRY TERMINAL |
| Sep 8, 6:55 PM EDT | MARINE TSTM WIND 40 | Dewey Beach, DE | |
| Sep 8, 7:10 PM EDT | MARINE TSTM WIND 43 | Somers Point, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 718 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495
WWUS81 KPHI 082217
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT SAT SEP 8 2012
DEZ002>004-NJZ016-017-021>025-082315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-SALEM NJ-
617 PM EDT SAT SEP 8 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY...
CUMBERLAND...GLOUCESTER...KENT...SALEM AND SUSSEX COUNTIES...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ABOUT 10 MILES
NORTH OF BRIDGETON TO ABOUT 15 MILES SOUTHEAST OF DOVER TO ABOUT 25
MILES SOUTHWEST OF GEORGETOWN...MOVING EAST AT 35 MPH. THE
THUNDERSTORMS WILL BE NEAR FORTESQUE AROUND 615 PM...MALAGA...SOUTH
VINELAND AROUND 630 PM...WEYMOUTH...BRICKSBORO AROUND 645
PM...NORTHFIELD...POMONA AROUND 700 PM...PLEASANTVILLE AND ABSECON
AROUND 715 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3846 7570 3854 7571 3906 7539 3900 7532
3886 7523 3879 7511 3911 7490 3917 7491
3921 7504 3918 7515 3929 7526 3931 7533
3963 7526 3945 7431 3935 7441 3925 7460
3899 7478 3892 7497 3871 7506 3844 7505
$$
MPDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 8, 6:17 PM EDT, 0 minutes earlier.
Area forecast discussion, Sep 8, 6:17 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT SAT SEP 8 2012
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFFSHORE THIS EVENING. HIGH PRESSURE
IS EXPECTED TO BUILD ACROSS THE AREA STARTING ON MONDAY AND REMAIN
ACROSS THE AREA THROUGH AT LEAST THURSDAY. A WEAK FRONTAL BOUNDARY
MAY CROSS THE AREA LATE IN THE WEEK OR NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE COLD FRONT HAS MOVED THROUGH PENNSYLVANIA AND AS OF 6PM IS
DRAPED ACROSS NEW YORK CITY EXTENDING SOUTHWESTWARD THROUGH NEW
JERSEY INTO DELAWARE. THE FRONT WILL CONTINUE TO PUSH EASTWARD
OVER THE NEXT SEVERAL HOURS AND MOVE OFFSHORE BY MIDNIGHT, TAKING
THE THUNDERSTORMS WITH IT. SHOWERS CONTINUE TO DEVELOP BEHIND THE
FRONT BUT ARE LIGHTER IN NATURE AND WILL GRADUALLY PUSH EAST
BEHIND THE FRONT, CLEARING FROM WEST TO EAST AND ENDING BY 6AM
EVERYWHERE.
MODELS SHOW A DECENT AMOUNT OF COLD AIR ADVECTION TAKING PLACE
BEHIND THE FRONT WHICH WILL KEEP OVERNIGHT LOWS RATHER BRISK.
THOUGHT THE METMOS WAS A BIT TOO WARM SO EDGED CLOSER TO THE
MAVMOS AS TEMPERATURES WILL BE IN THE MID-50S IN THE BURBS AND
LOW-60S ACROSS THE METRO AREA.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
MID-LEVEL TROUGH IS STILL NEAR THE REGION AND EVEN WITH A WESTERLY
SURFACE FLOW WE COULD SEE A FEW SHOWERS, OROGRAPHICALLY ENHANCED,
FIRE UP DURING THE AFTERNOON HOURS TOMORROW. MAINTAINED THE SLIGHT
CHANCE SINCE THERE WILL BE VERY LITTLE MOISTURE TO WORK WITH ACROSS
OUR NORTHWEST ZONES.
TEMPERATURE-WISE, BELOW NORMAL EXPECTED WITH HIGHS IN THE MID TO
UPPER 70S. WITH DEWPOINTS IN THE LOW-50S IT WILL BE A VERY PLEASANT
DAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
MUCH OF THE LONG TERM FORECAST IS RATHER QUIET AS HIGH PRESSURE
BUILDS IN BEHIND THE FRONTAL SYSTEM THAT IS AFFECTING THE AREA
TODAY, AND REMAINS IN CONTROL OF THE WEATHER THROUGH AT LEAST
THURSDAY. MUCH DRIER AIR WILL FILTER INTO THE AREA FOR MUCH OF THE
UPCOMING WEEK, KEEPING THE FORECAST DRY. THE ONLY EXCEPTION IS WHEN
A FRONTAL BOUNDARY MAY ENTER THE AREA LATE NEXT WEEK OR NEXT
WEEKEND; THEREFORE WE HAVE A CHANCE/SLIGHT CHANCE OF SHOWERS AND/OR
THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. EARLY IN THE
EXTENDED PERIOD, TEMPERATURES ARE EXPECTED TO RETURN CLOSER TO
NORMAL AS THICKNESSES DROP ACROSS THE FORECAST AREA AS TROUGHING
DEVELOPS ALOFT ACROSS THE EAST. HOWEVER, BY WEDNESDAY AND INTO THE
LATTER PART OF THE WEEK AND INTO THE WEEKEND, RIDGING ALOFT BUILDS
BACK ACROSS THE AREA AND THICKNESSES INCREASE ONCE AGAIN, PUSHING
TEMPERATURES BACK ABOVE NORMAL.
&&
.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE COLD FRONT HAS PUSHED THROUGH MOST OF THE TAF SITES THIS
EVENING AND WILL APPROACH AND MOVE THROUGH KMIV AND KACY OVER THE
NEXT FEW HOURS WITH THE FRONT PUSHING FULLY OFFSHORE BY AROUND
04Z. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD
ALONG THE FRONT WITH ONLY SOME STRATIFORM SHOWERS, WITH POSSIBLE MVFR
CEILINGS AND VISIBILITIES, LINGERING BEHIND THE FRONT. SHOWERS
WILL CLEAR FROM WEST TO EAST AND SHOULD CLEAR OUT OF THE TAF SITES
AROUND MIDNIGHT OR 1AM.
THE WEST WINDS WILL HELP TO SCOUR OUT ANY LOWER CIGS/VSBYS AND WE
REBOUND NICELY TO VFR. WE WILL REMAIN VFR THROUGH THE REMAINDER OF
THE TAF CYCLE UNDER A WEST WIND.
OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR. GUSTY WINDS POSSIBLE
MONDAY AFTERNOON.
&&
.MARINE...
SCA STILL IN AFFECT FOR ALL OUR MARINE ZONES. THE BAY STILL HAS AN
ENDING TIME OF MIDNIGHT WHILE WE CONTINUE TO LEAVE THE OCEAN FRONT
UP THROUGH TOMORROW EVENING...THIS IS MAINLY FOR ELEVATED SEAS DUE
TO THE LONGER FETCH AND ENERGY GENERATED BY LESLIE.
COLD FRONT WILL CONTINUE TO PROGRESS THROUGH OUR WATERS AND PASS
OFFSHORE BY LATE TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS AHEAD
OF THE COLD FRONT, SOME WITH VERY GUSTY WINDS, WILL SWEEP THROUGH BY LATE
TONIGHT. WINDS WILL BEGIN TO TURN MORE NORTHWESTERLY BEHIND THE
FRONT AND AFTER THE INITIAL PUSH OF COOLER AIR, THE GUSTS WILL DROP
OFF AND SUSTAINED WINDS WILL SLACKEN TO AROUND 15 KNOTS BY SUNDAY
MORNING. SEAS WILL AGAIN, AS WAS STATED ABOVE, REMAIN ELEVATED
RUNNING AROUND 5 TO 6 FEET THROUGHOUT THE PERIOD.
OUTLOOK...
HIGH PRESSURE BUILDS ACROSS THE WATERS FOR MUCH OF THE UPCOMING
WEEK. THE PRESSURE GRADIENT BETWEEN THE HIGH AND TROPICAL STORM
LESLIE WILL BE TIGHT AT THE BEGINNING OF THE PERIOD, SO WINDS MAY BE
CLOSE TO SMALL CRAFT ADVISORY SUNDAY NIGHT THROUGH MONDAY NIGHT.
SEAS WILL ALSO BE QUITE HIGH AS WE WILL CONTINUE TO GET SWELL FROM
LESLIE AT LEAST THROUGH TUESDAY. AFTER THIS, WINDS AND WAVES SHOULD
BOTH DIMINISH AS THE HIGH CENTERS ITSELF ACROSS THE WATERS THROUGH
WEDNESDAY
AND THURSDAY.
&&
.RIP CURRENTS...
WE MAINTAIN THE HIGH RIP CURRENT RISK ACROSS OUR COASTAL AREAS DUE
TO THE AMOUNT OF ENERGY THE SWELLS FROM LESLIE CONTINUE TO GENERATE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR NJZ014-
024>026.
DE...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...HEAVENER/MEOLA
SHORT TERM...HEAVENER
LONG TERM...ROBERTSON
AVIATION...HEAVENER/ROBERTSON/MEOLA
MARINE...HEAVENER/ROBERTSON
RIP CURRENTS...Hazardous weather outlook, Sep 8, 5:59 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 559 PM EDT SAT SEP 8 2012 NJZ001-007>010-PAZ054-055-060>062-067>071-092200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 559 PM EDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-092200- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 559 PM EDT SAT SEP 8 2012 ...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-092200- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 559 PM EDT SAT SEP 8 2012 ...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-092200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 559 PM EDT SAT SEP 8 2012 ...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Sep 8, 5:02 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
09/08/2012 M53 MPH BERKS PA ASOS
53 MPH WIND GUST AT READING AIRPORT.
0305 PM TSTM WND DMG READING 40.33N 75.93W
09/08/2012 BERKS PA PUBLIC
LARGE TREE LIMBS DOWN IN READING.
0320 PM TSTM WND DMG BLANDON 40.44N 75.89W
09/08/2012 BERKS PA TRAINED SPOTTER
TREES DOWN IN BLANDON.
0348 PM TSTM WND DMG COOPERSBURG 40.51N 75.39W
09/08/2012 LEHIGH PA TRAINED SPOTTER
TREES AND A POWER LINE DOWN IN COOPERSBURG.
0350 PM TSTM WND DMG SPRINGTOWN 40.56N 75.29W
09/08/2012 BUCKS PA TRAINED SPOTTER
TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
HILLTOP ROAD.
0358 PM TSTM WND DMG PERKASIE 40.37N 75.29W
09/08/2012 BUCKS PA TRAINED SPOTTER
TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
INJURIES REPORTED.
0428 PM TSTM WND DMG NEWTON 41.05N 74.75W
09/08/2012 SUSSEX NJ PUBLIC
LARGE TREE LIMBS DOWN IN NEWTON.
0430 PM TSTM WND GST CHESTER 40.79N 74.69W
09/08/2012 E60 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WIND GUST OF 55 TO 60 MPH.
&&
EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200729 PHI1200730
PHI1200731 PHI1200732 PHI1200733
KLINELocal storm report, Sep 8, 5:11 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
511 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
09/08/2012 M53 MPH BERKS PA ASOS
53 MPH WIND GUST AT READING AIRPORT.
0305 PM TSTM WND DMG READING 40.33N 75.93W
09/08/2012 BERKS PA PUBLIC
LARGE TREE LIMBS DOWN IN READING.
0320 PM TSTM WND DMG BLANDON 40.44N 75.89W
09/08/2012 BERKS PA TRAINED SPOTTER
TREES DOWN IN BLANDON.
0341 PM TSTM WND DMG UPPER SAUCON TWP 40.54N 75.42W
09/08/2012 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEASTERN
LEHIGH COUNTY... INCLUDING IN UPPER SAUCON TWP... UPPER
MILFORD TWP... AND IN COOPERSBURG. SOME TREES DOWN ONTO
HOUSES.
0348 PM TSTM WND DMG COOPERSBURG 40.51N 75.39W
09/08/2012 LEHIGH PA TRAINED SPOTTER
TREES AND A POWER LINE DOWN IN COOPERSBURG.
0350 PM TSTM WND DMG SPRINGTOWN 40.56N 75.29W
09/08/2012 BUCKS PA TRAINED SPOTTER
TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
HILLTOP ROAD.
0358 PM TSTM WND DMG PERKASIE 40.37N 75.29W
09/08/2012 BUCKS PA TRAINED SPOTTER
TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
INJURIES REPORTED.
0428 PM TSTM WND DMG NEWTON 41.05N 74.75W
09/08/2012 SUSSEX NJ PUBLIC
LARGE TREE LIMBS DOWN IN NEWTON.
0430 PM TSTM WND GST CHESTER 40.79N 74.69W
09/08/2012 E60 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WIND GUST OF 55 TO 60 MPH.
&&
EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200734 PHI1200729
PHI1200730 PHI1200731 PHI1200732 PHI1200733
KLINELocal storm report, Sep 8, 5:22 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
09/08/2012 M53 MPH BERKS PA ASOS
53 MPH WIND GUST AT READING AIRPORT.
0305 PM TSTM WND DMG READING 40.33N 75.93W
09/08/2012 BERKS PA PUBLIC
LARGE TREE LIMBS DOWN IN READING.
0320 PM TSTM WND DMG BLANDON 40.44N 75.89W
09/08/2012 BERKS PA TRAINED SPOTTER
TREES DOWN IN BLANDON.
0341 PM TSTM WND DMG UPPER SAUCON TWP 40.54N 75.42W
09/08/2012 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEASTERN
LEHIGH COUNTY... INCLUDING IN UPPER SAUCON TWP... UPPER
MILFORD TWP... AND IN COOPERSBURG. SOME TREES DOWN ONTO
HOUSES.
0348 PM TSTM WND DMG COOPERSBURG 40.51N 75.39W
09/08/2012 LEHIGH PA TRAINED SPOTTER
TREES AND A POWER LINE DOWN IN COOPERSBURG.
0350 PM TSTM WND DMG SPRINGTOWN 40.56N 75.29W
09/08/2012 BUCKS PA TRAINED SPOTTER
TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
HILLTOP ROAD.
0358 PM TSTM WND DMG PERKASIE 40.37N 75.29W
09/08/2012 BUCKS PA TRAINED SPOTTER
TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
INJURIES REPORTED.
0428 PM TSTM WND DMG NEWTON 41.05N 74.75W
09/08/2012 SUSSEX NJ PUBLIC
LARGE TREE LIMBS DOWN IN NEWTON.
0430 PM TSTM WND GST CHESTER 40.79N 74.69W
09/08/2012 E60 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WIND GUST OF 55 TO 60 MPH.
0431 PM TSTM WND GST ANDOVER 40.99N 74.74W
09/08/2012 E50 MPH SUSSEX NJ PUBLIC
0453 PM TSTM WND DMG PARSIPPANY 40.86N 74.43W
09/08/2012 MORRIS NJ PUBLIC
LARGE TREE LIMBS DOWN IN PARSIPPANY.
&&
EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200734 PHI1200729
PHI1200730 PHI1200731 PHI1200732 PHI1200733 PHI1200736 PHI1200735
KLINESpecial weather statement, Sep 8, 5:30 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT SAT SEP 8 2012
NJZ010-012>022-026-027-PAZ069-071-082300-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-
SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
530 PM EDT SAT SEP 8 2012
...THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT ATLANTIC...BUCKS...
BURLINGTON...CAMDEN...CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...
MONMOUTH...OCEAN...PHILADELPHIA...SALEM AND SOMERSET COUNTIES...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH GUSTY WINDS SCATTERED ALONG A LINE EXTENDING FROM
ABOUT 5 MILES NORTHEAST OF NEW BRUNSWICK TO ABOUT 10 MILES SOUTH OF
TRENTON TO ABOUT 15 MILES NORTHEAST OF WILMINGTON...MOVING SOUTHEAST
AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR PERTH AMBOY AND VOORHEES
AROUND 545 PM...UNION BEACH AND NORTH MIDDLETOWN AROUND 600 PM...
RUMSON AND LEONARDO AROUND 615 PM...SEA BRIGHT AND WEYMOUTH AROUND
630 PM...AND WARREN GROVE AND PENN STATE FOREST AROUND 645 PM.
WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4029 7397 4003 7404 3999 7409 4000 7410
3996 7410 3983 7423 3929 7493 3960 7556
4015 7488 4063 7442 4061 7442 4062 7431
4057 7420 4054 7424 4047 7425 4043 7400
4048 7402 4045 7398
MPDLocal storm report, Sep 8, 5:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
09/08/2012 M53 MPH BERKS PA ASOS
53 MPH WIND GUST AT READING AIRPORT.
0305 PM TSTM WND DMG READING 40.33N 75.93W
09/08/2012 BERKS PA PUBLIC
LARGE TREE LIMBS DOWN IN READING.
0320 PM TSTM WND DMG BLANDON 40.44N 75.89W
09/08/2012 BERKS PA TRAINED SPOTTER
TREES DOWN IN BLANDON.
0341 PM TSTM WND DMG UPPER SAUCON TWP 40.54N 75.42W
09/08/2012 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEASTERN
LEHIGH COUNTY... INCLUDING IN UPPER SAUCON TWP... UPPER
MILFORD TWP... AND IN COOPERSBURG. SOME TREES DOWN ONTO
HOUSES.
0348 PM TSTM WND DMG COOPERSBURG 40.51N 75.39W
09/08/2012 LEHIGH PA TRAINED SPOTTER
TREES AND A POWER LINE DOWN IN COOPERSBURG.
0350 PM TSTM WND DMG SPRINGTOWN 40.56N 75.29W
09/08/2012 BUCKS PA TRAINED SPOTTER
TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
HILLTOP ROAD.
0358 PM TSTM WND DMG PERKASIE 40.37N 75.29W
09/08/2012 BUCKS PA TRAINED SPOTTER
TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
INJURIES REPORTED.
0428 PM TSTM WND DMG NEWTON 41.05N 74.75W
09/08/2012 SUSSEX NJ PUBLIC
LARGE TREE LIMBS DOWN IN NEWTON.
0430 PM TSTM WND GST CHESTER 40.79N 74.69W
09/08/2012 E60 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WIND GUST OF 55 TO 60 MPH.
0431 PM TSTM WND GST ANDOVER 40.99N 74.74W
09/08/2012 E50 MPH SUSSEX NJ PUBLIC
0453 PM TSTM WND DMG PARSIPPANY 40.86N 74.43W
09/08/2012 MORRIS NJ PUBLIC
LARGE TREE LIMBS DOWN IN PARSIPPANY.
0525 PM TSTM WND DMG PRESTON 38.71N 75.91W
09/08/2012 CAROLINE MD 911 CALL CENTER
ROOF DAMAGE TO A BUILDING ALONG PAYNE ROAD IN PRESTON.
&&
EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200734 PHI1200729
PHI1200730 PHI1200731 PHI1200732 PHI1200733 PHI1200736 PHI1200735
PHI1200737
KLINESpecial weather statement, Sep 8, 6:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT SAT SEP 8 2012
DEZ002>004-NJZ016-017-021>025-082315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-SALEM NJ-
617 PM EDT SAT SEP 8 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY...
CUMBERLAND...GLOUCESTER...KENT...SALEM AND SUSSEX COUNTIES...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ABOUT 10 MILES
NORTH OF BRIDGETON TO ABOUT 15 MILES SOUTHEAST OF DOVER TO ABOUT 25
MILES SOUTHWEST OF GEORGETOWN...MOVING EAST AT 35 MPH. THE
THUNDERSTORMS WILL BE NEAR FORTESQUE AROUND 615 PM...MALAGA...SOUTH
VINELAND AROUND 630 PM...WEYMOUTH...BRICKSBORO AROUND 645
PM...NORTHFIELD...POMONA AROUND 700 PM...PLEASANTVILLE AND ABSECON
AROUND 715 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3846 7570 3854 7571 3906 7539 3900 7532
3886 7523 3879 7511 3911 7490 3917 7491
3921 7504 3918 7515 3929 7526 3931 7533
3963 7526 3945 7431 3935 7441 3925 7460
3899 7478 3892 7497 3871 7506 3844 7505
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:15 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 23 hr |
| Sep 8, 8:31 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 82 min |
| Sep 8, 9:31 AM EDT | Special Weather Statement | PHI | Monmouth | 59 min |
| Sep 8, 10:17 AM EDT | Special Weather Statement | PHI | Monmouth | 43 min |
| Sep 8, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Sussex, Warren | 60 min |
| Sep 8, 4:07 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Morris, Salem and 1 more | 83 min |
| Sep 8, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 61 min |
| Sep 8, 5:30 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more | 90 min |
| Sep 8, 5:47 PM EDT | Special Marine Warning | PHI | 58 min | |
| Sep 8, 6:25 PM EDT | Special Marine Warning | PHI | 110 min | |
| Sep 8, 7:09 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 36 min |
| Sep 8, 7:16 PM EDT | Special Marine Warning | PHI | 89 min | |
| Sep 8, 7:43 PM EDT | Special Marine Warning | PHI | 57 min | |
| Sep 8, 7:51 PM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Sep 8, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 65 min |
| Sep 8, 2:52 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 53 min |
| Sep 8, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 53 min |
| Sep 8, 4:30 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 60 min |
Nearby
Special Weather Statements in New Jersey, 2012Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.